# SDR ASAA2016091217992

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 31,282 hours, 9,510 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY NR 1 TANK WENT BLANK FOR A FEW SECONDS THEN CAME BACK WITH A DIFFERENT QTY. STARTED WITH 8.57 THEN WENT TO 8.13.  ACFT GROUNDED.  NO CURRENT FAULTS, FQIS BITE IAW FIM 28-41 TASK 801. NR 1 FUEL TANK INDICATOR WITHIN TOLERANCE, CHECKED WITH DRIP STICKS IAW AMM 28-41-00.
